Split Spetses for primitive reflection groups
Astérisque, no. 359 (2014) , 152 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2014__359__R1_0,
     author = {Brou\'e, Michel and Malle, Gunter and Michel, Jean},
     title = {Split {Spetses} for primitive reflection groups},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {359},
     year = {2014},
     zbl = {1305.20049},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2014__359__R1_0/}
}
TY  - BOOK
AU  - Broué, Michel
AU  - Malle, Gunter
AU  - Michel, Jean
TI  - Split Spetses for primitive reflection groups
T3  - Astérisque
PY  - 2014
DA  - 2014///
IS  - 359
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2014__359__R1_0/
UR  - https://zbmath.org/?q=an%3A1305.20049
LA  - en
ID  - AST_2014__359__R1_0
ER  - 
Broué, Michel; Malle, Gunter; Michel, Jean. Split Spetses for primitive reflection groups. Astérisque, no. 359 (2014), 152 p. http://numdam.org/item/AST_2014__359__R1_0/

[Ben76] M. Benard - "Schur indices and splitting fields of the unitary reflection groups", J. Algebra 38 (1976), p. 318-342. | Article | Zbl 0327.20004

[Bes97] D. Bessis - "Sur le corps de définition d'un groupe de réflexions complexe", Comm. Algebra 25 (1997), p. 2703-2716. | Article | Zbl 0946.20024

[Bes01] D. Bessis, "Zariski theorems and diagrams for braid groups", Invent. Math. 145 (2001), p. 487-507. | Article | Zbl 1034.20033

[Bes06] D. Bessis, "Finite complex reflection arrangements are K(π,1)", 2006, arXiv:0610777.

[BR06] C. Bonnafé & R. Rouquier - "On the irreducibility of Deligne-Lusztig varieties", C. R. Acad. Sci. Paris, Sér. I 343 (2006), p. 37-39. | Article | Zbl 1099.14040

[Bou68] N. Bourbaki - Groupes et algèbres de Lie, chapitres IV, V, VI, Paris, Hermann, 1968. | Zbl 0186.33001

[BM97] K. Bremke & G. Malle - "Reduced words and a length function for G(e, 1, n)", Indag. Math. 8 (1997), p. 453-469. | Article | MR 1621909 | Zbl 0914.20036

[BS72] E. Brieskorn & K. Saito - "Artin-Gruppen und Coxeter-Gruppen", Invent. Math. 17 (1972), p. 245-271. | Article | EuDML 142172 | MR 323910 | Zbl 0243.20037

[BMR98] M. Broué, G. Malle & R. Rouquier - "Complex reflection groups, braid groups, Hecke algebras", J. Reine Angew. Math. 500 (1998), p. 127-190. | MR 1637497 | Zbl 0921.20046

[Bro90] M. Broué - "Isométries parfaites, types de blocs, catégories dérivées", Astérisque 181-182 (1990), p. 61-92. | Numdam | MR 1051243 | Zbl 0704.20010

[Bro01] M. Broué, "Reflection groups, braid groups, Hecke algebras, finite reductive groups", in Current Developments in Mathematics, 2000 (B. Mazur, W. Schmidt, S. T. Yau (Harvard Univ.), J. de Jong, D. Jerison and G. Lusztig (M. I. T.), eds.), Boston, International Press, 2001, p. 1-107. | MR 1882533

[Bro10] M. Broué, Introduction to complex reflection groups and their braid groups, Lecture Notes in Math., vol. 1988, Springer Verlag, 2010. | MR 2590895 | Zbl 1196.20045

[BK03] M. Broué & S. Kim - "Familles de caractères des algèbres de Hecke cyclotomiques", Adv. Math. 172 (2003), p. 53-136. | Article | MR 1943901 | Zbl 1060.20009

[BM92] M. Broué & G. Malle - "Théorèmes de Sylow génériques pour les groupes réductifs sur les corps finis", Math. Ann. 292 (1992), p. 241-262. | Article | EuDML 164912 | MR 1149033 | Zbl 0820.20057

[BM93] M. Broué & G. Malle, "Zyklotomische Heckealgebren", Astérisque 212 (1993), p. 119-189. | Numdam | MR 1235834 | Zbl 0835.20064

[BMM93] M. Broué, G. Malle & J. Michel - "Generic blocks of finite reductive groups", Astérisque 212 (1993), p. 7-92. | Numdam | MR 1235832 | Zbl 0843.20012

[BMM99] M. Broué, G. Malle & J. Michel, "Toward Spetses I", Transform. groups 4 (1999), p. 157-218. | Article | MR 1712862 | Zbl 0972.20024

[BM96] M. Broué & J. Michel - "Sur certains éléments réguliers des groupes de Weyl et les variétés de Deligne-Lusztig associées", in Finite Reductive Groups (M. Cabanes, ed.), Progr. Math., vol. 141, Birkhäuser, 1996, p. 73-139. | MR 1429870 | Zbl 1029.20500

[Chl08] M. Chlouveraki - "Degree and valuation of the Schur elements of cyclotomic Hecke algebras", J. Algebra 320 (2008), p. 3935-3949. | Article | MR 2464801 | Zbl 1172.20003

[Chl09] M. Chlouveraki, Blocks and families for cyclotomic Hecke algebras, Lecture Notes in Math., vol. 1981, Springer Verlag, 2009. | MR 2547670 | Zbl 1191.20004

[Del72] P. Deligne - "Les immeubles des groupes de tresses généralisés", Invent. Math. 17 (1972), p. 273-302. | Article | EuDML 142173 | MR 422673 | Zbl 0238.20034

[Del77] P. Deligne, "Dualité, cohomologie étale (SGA 41 2)", Lecture Notes in Math., vol. 569, Springer Verlag, 1977, p. 154-167. | MR 3727437 | Zbl 0349.14011

[Del97] P. Deligne, "Action du groupe des tresses sur une catégorie", Invent. Math. 128 (1997), p. 159-175. | Article | MR 1437497 | Zbl 0879.57017

[DL76] P. Deligne & G. Lusztig - "Representations of reductive groups over finite fields", Ann. of Math. (2) 103 (1976), p. 103-161. | Article | MR 393266 | Zbl 0336.20029

[DMM11] F. Digne, I. Marin & J. Michel - "The center of pure complex braid groups", J. Algebra 347 (2011), p. 206-213. | Article | MR 2846406 | Zbl 1241.20039

[DM85] F. Digne & J. Michel - Fonctions des variétés de Deligne-Lusztig et descente de Shintani, vol. 20, Mémoires de la S. M. F., no. 113, Soc. Math. France, 1985. | EuDML 94859 | Numdam | MR 840835 | Zbl 0608.20027

[DM06] F. Digne & J. Michel, "Endomorphisms of Deligne-Lusztig varieties", Nagoya Math. J. 183 (2006), p. 35-103. | Article | MR 2253886 | Zbl 1119.20008

[DM13] F. Digne & J. Michel, "Parabolic Deligne-Lusztig varieties", Arxiv: 1110.4863 [math.GR] to appear in Adv. Math., 2013. | MR 3187647 | Zbl 1322.14072

[DMR07] F. Digne, J. Michel & R. Rouquier - "Cohomologie des variétés de Deligne-Lusztig", Advances in math. 209 (2007), p. 749-822. | Article | MR 2296313 | Zbl 1118.20006

[Gec93] M. Geck - "Beiträge zur Darstellungstheorie von Iwahori-Hecke-Algebren", Habilitationsschrift, RWTH Aachen, 1993.

[Gec05] M. Geck, "The Schur indices of the cuspidal unipotent characters of the Chevalley groups E 7 (q)", Osaka J. Math. 42 (2005), p. 201-215. | MR 2132011 | Zbl 1071.20014

[GIM00] M. Geck, L. Iancu & G. Malle - "Weights of Markov traces and generic degrees", Indag. Mathem. 11 (2000), p. 379-397. | Article | MR 1813479 | Zbl 0984.20004

[Lus76] G. Lusztig - "Coxeter orbits and eigenvalues of Frobenius", Invent. Math. 38 (1976), p. 101-159. | Article | EuDML 142444 | MR 453885 | Zbl 0366.20031

[Lus79] G. Lusztig, "A class of irreducible representations of a Weyl group", Indag. Math. 41 (1979), p. 323-335. | Article | MR 546372 | Zbl 0435.20021

[Lus82] G. Lusztig, "A class of irreducible representations of a Weyl group II", Indag. Math. 85 (1982), p. 219-226. | Article | MR 662657 | Zbl 0511.20034

[Lus93] G. Lusztig, "Coxeter groups and unipotent representations", Astérisque 212 (1993), p. 191-203. | Numdam | MR 1235835 | Zbl 0853.20030

[Lus94] G. Lusztig, "Exotic Fourier transform", Duke J. Math. 73 (1994), p. 243-248. | Article | MR 1257284 | Zbl 0815.20031

[Mal94] G. Malle - "Appendix: An exotic Fourier transform for H 4 ", Duke J. Math. 73 (1994), p. 243-248. | Article | MR 1257284 | Zbl 0815.20032

[Mal95] G. Malle, "Unipotente Grade imprimitiver komplexer Spiegelungsgruppen", J. Algebra 177 (1995), p. 768-826. | MR 1358486 | Zbl 0854.20057

[Mal98] G. Malle, "Spetses", Doc. Math. ICM II (1998), p. 87-96. | EuDML 224178 | MR 1648059 | Zbl 0972.20023

[Mal99] G. Malle, "On the rationality and fake degrees of characters of cyclotomic algebras", J. Math. Set. Univ. Tokyo 6 (1999), p. 647-677. | MR 1742597 | Zbl 0964.20003

[Mal00] G. Malle, "On the generic degrees of cyclotomic algebras", Represent. Theory 4 (2000), p. 342-369. | Article | MR 1773866 | Zbl 0984.20005

[Mal06] G. Malle, "Splitting fields for extended complex reflection groups and Hecke algebras", Transform. Groups 11 (2006), p. 195-216. | Article | MR 2231185 | Zbl 1149.20004

[MM10] G. Malle & J. Michel "Constructing representations of Hecke algebras for complex reflection groups", London Math. Soc. J. Comput Math. 13 (2010), p. 426-450. | MR 2685134 | Zbl 1225.20002

[MR03] G. Malle & R. Rouquier "Familles de caractères des groupes de réflexion complexes", Represent. Theory 7 (2003), p. 610-640. | Article | MR 2017069 | Zbl 1072.20007

[Rou99] R. Rouquier - "Familles et blocs d'algèbres de Hecke", C. R. Acad. Sci. Paris, Sér. I 329 (1999), p. 1037-1042. | Article | MR 1735880 | Zbl 0947.20005

[Spr74] T. A. Springer - "Regular elements of finite reflection groups", Invent. Math. 25 (1974), p. 159-198. | Article | EuDML 142286 | MR 354894 | Zbl 0287.20043

[Ste68] R. Steinberg - Endomorphisms of linear algebraic groups, Memoirs Amer. Math. Soc. , vol. 80, AMS, 1968. | MR 230728 | Zbl 0164.02902